I have a friend who has a tendency to see her regular doctor plus go to free clinics and sometimes forgets to mention all the medications she is on while at the doctor.She is now taking neurontin,klonopin,hydrocodone with ibuprofen and flexeril. After taking her meds she basically passes out or goes to sleep . Is this to many synergistically additive central nervous system depressants for a person to take at one time?
OH MY, this listing of medications is definitely a dangerous, should I say explosive combination, which, as you wisely inquired, but I would say deadly combination of medications that all have the potential, and commonly do, slow down the robust activity of the central nervous system, which if not monitored and prescribed by a skilled clinician, can easily produce the unwanted outcome of DEATH. Your friend is playing Russian Roulette with her actions and behaviors; the etiology of all these, arise from her mind-set or psychological status. She may be under the false belief that she can continue to exist, because this is what she is doing until she undergoes the decay of the death process of the human body when her body gives out from this collision course of existence, in a comatose state which she seems to have fallen into instead of following a different life path, although how painful and chilling this may or may not be for this individual. Please, please share the aforementioned with her, although blunt, but I would rather be blunt with some one than attend a funeral, and let her know the next coma she self-induces with prescriptive substances, even given to her by the most skilled of clinicians, if one does not know what the other is prescribing, it is as and can be as lethal as shooting up with a dirty heroin needle, not knowing the end result 50% life or, well I am sure you know the dark side or outcome. She needs to seek psychiatric attention immediately, as imperiously as a person with a shotgun wound to the aortic arch, she's bleeding as heavily from the soul/psychologically as she would be if shot by the gun. In her current situation, the "gun" are the arsenal of medications she has been consuming to challenge some trauma (s) or set of memories she is willing to deal with in the afterlife than in the current one. I pray she seeks, receives the desperate, 911 psychological assistance she necessitates, it very well may mean "LIFE OR DEATH." Blessed thoughts for her and may your gracious concern, save her life.
Every one of those drugs has drowsiness as a side effect. She definitely needs to space them out a bit. It is never a good idea to see several different Drs without each knowing of the other and getting the same drug from several Drs is called Dr shopping and she can get into a bit of trouble for it. Does she at least use the same pharmacy so they can see what she is filling and when? Perhaps to catch bad interactions? She is flirting with danger that is sure. It could be that she has a problem with medications. Some people who are addicted will Dr shop to fill their increasing need for medications. The only thing you can do as a friend is tell her your concern and see if she will talk about it and perhaps get help if there is a problem.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 3 answers
Posted 31 Oct 2012 • 5 answers
Posted 22 Jan 2013 • 18 answers
Posted 13 Feb 2014 • 3 answers
Posted 4 Sep 2014 • 2 answers